# SDR MASA97208

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 85210263101
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 7450 - DEN-RAP - WHILE IN DEN, THE CREW FOUND THAT THE CABIN DOOR WOULD NOT CLOSE.  MAINTENANCE REMOVED AND REPLACED THE DOOR STRUT.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
